Menu
X

Search Results for: dizziness

2 years ago

Answer for Dizziness

It might be due to indigestion, gas or acidity. Take a glass of water with salt and sugar. You will be fine in few hours.

2 years ago

Answer for severe-neck-pain-dizziness-and-upper-back-pain

Get your eye sight checked. Also check your blood haemoglobin level. Take proper diet and do regular exercises. If still you dont get the relief, get a ct scan of cervical area as this might be because of spondylitis 

2 years ago

Answer for Dizziness, nauseous, upset stomach

Surely this is related to IBS. Period has also made it worse compounded by alcohol and coffee. Nothing to worry. Just take the regular medication which you have for IBS. Keep yourself hydrated. You will be fine in few days.

2 years ago

Answer for DIZZINESS

Please get a Sleep analysis done to find the exact reason for the problem.

2 years ago

Dizziness, nauseous, upset stomach

Hi there, I have been diagnosed about 6 years ago with IBS. I have a mixed of symptoms from constipation to diarrhoea.
Feeling pain and dizzy before going to the toilet and then relief.
Last month though one evening I was feeling dizzy, nauseous, had diarrhoea and I could barely stand. I had to lie down on the bed. Going to the toilet did not help at all. So I just stayed in bed all night and felt better in the morning. This happened again last night. I was out with a friend for one coffee, had a few cigarettes (i usually dont smoke) and then a small beer. All in four – five hours frame. By the end of our meeting i had to go three times to the toilet. And then when time comes for us to go i feel super nauseous, dizzy and an urge to throw up(even tho i didnt) or go to the bathroom(that again i didnt after the first three times) I was also feeling very shaky and cold.
I took a pill so i wouldnt throw up and something for the burnt sensation I felt in my stomach/chest and after a couple of hours I could stand and drive home.
Do you have any idea if this is an extreme case of my IBS? Or if its getting worse because period is coming closer?
I understand that coffee, cig and alcohol dont help at all but these two times it just been too much. Could this be something else?
Thanks

2 years ago

Dizziness

after many meals which are all different I seem to be vomitting it back up and I also am feeling weak, lightheaded and tired. I really need help

2 years ago

Answer for Dizziness

The symptoms are related to the low blood pressure you are having. Improve your diet and increase a little bit salt intake. Once the BP gets normal, the problem of dizziness will go away.

2 years ago

severe-neck-pain-dizziness-and-upper-back-pain

I have severe neck pain and upper back pain. I often feel Dizziness while getting up from bed. My age is 17 years old . I have a hunch back posture. I often feel pain in both eyes, I do long sittings as long as 10-15 hrs a day. Is it something that i need to care about and Do I need any medical attention.

2 years ago

Answer for Dizziness & nausea after fever

Your case is of a viral fever which might have got a secondary bacterial infection. You were correct in taking the medicines like paracetamol and the antibiotics. The dizziness or partial unconsciousness is because of low blood pressure caused due to the viral infection and general weakness. You need not to worry much regarding this. Take ORS/Electral/ ample liquid diet like coconut water. The problem will go away in next few days. Nothing serious. For further queries regarding the problem, you may ask a doctor online at free doctor helpline.

2 years ago

Dizziness & nausea after fever

I am a male. Age 22. 4 days ago I had a fever, mostly it could be caused by virus. Other family members were also suffering from this few days before I was attacked. For 2 days, I was taking Ace® Plus (Paracetamol BP 500mg + caffeine USP 65mg/tablet), twice/thrice a day (having at least 6 hrs. gap in between) as only medicine though I didn’t consult any doctor. But as my new semester of University will open soon, so I need to cure early. Previously if fever didn’t cure for a long time, doctors advised to have Antibiotic. So, my father took some antibiotic (Ciprocin 500 mg – Ciprofloxacin – Quinolone Antibiotics) and I took 2 of it on the same day having almost 10 hrs. gap in between. During taking the 2nd Ciprocin I also had a Paracetamol with that. But after may be 1 hour of taking those, I was feeling bad when I roam around. But when I am in rest then I felt better. Then, at a time I was standing for 1 minute, suddenly I felt bad, everything was going dark and fell down becoming senseless. After I recovered from senseless state, I found that I am not having my feelings of fever anymore. But after few hours I am feeling strange feelings which I never had before after fever. Whenever I lay down in bed, I feel good. But when I eat something, my head becomesmheavy and some bad feelings.  When I move somewhere or walk for sometime (not very much, maybe 5 minutes), that bad feelings again. I can’t eat too much, I feel bad. And though I am not feeling fever, but still my body is little hot. So, why all these are happening? I need some rest or these are the symptoms of other bad disease? Or having the antibiotic was something bad and the side effects are attacking me now? Or it is the general weakness which I may recover soon automatically. Please advise. Thanks.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML